Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having severe constipation. Taking Lactulose solution and dulcolax. Having severe lower back pain. Suggest remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
My wife is having severe constipation. She has been taking Lactulose solution medicine for about 10 days now. Today she took 2 dulcolax tablets, however, still no result at all. We believe because of this condition she is having severe lower back pain which is going down to her legs. What can we do to get out of this constipation problem immediately?
Posted Sun, 15 Sep 2013 in Constipation
Answered by Dr. Shanthi.E 1 hour later
Brief Answer:
Soap water enema will help

Detailed Answer:

I understand your concern towards your wife.

It seems like you have tried the best of medications for her constipation. I also understand that her problem is worsening.

In such a case, if I were her treating doctor, I would ask the nurse to give your wife a simple soap water enema to clear the bowels.

You could head to a nearby hospital and request for the same with the attending doctor.

This is the immediate help to her. She will feel better with this.

Let me know if you have more queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor